# SDR AALA202507085006

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 68,379 hours, 28,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG26598
- Condition: Dislodged
- Location: Zone 800
- Part time: 21,980 hours, 9,735 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT ENTRY DOOR WAS OPENED WITH JETBRIDGE ATTACHED WITHOUT BEING DISARMED. SLIDE DID NOT DEPLOY. REMOVED AND REPLACED L1 DOOR SLIDE. PER JOBCARD 08L22125001. OPERATIONAL CHECK GOOD.
